Loading [MathJax]/jax/output/CommonHTML/fonts/TeX/fontdata.js
Previous issue ·  Next issue ·  Recently posted articles ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 90, Issue 1,  Summer 2023  pp. 191-208.

Bounded point evaluation for operators with the wandering subspace property

Authors:  Shailesh Trivedi
Author institution: Department of Mathematics, Birla Institute of Technology and Science, Pilani-333031, India

Summary:  We extend and study the notion of bounded point evaluation introduced by Williams for a cyclic operator to the class of operators with the wandering subspace property. We characterize the set bpe(T) of all bounded point evaluations for an operator T with the wandering subspace property in terms of the invertibility of certain projections. Further, we determine bpe(T) and abpe(T) for a left-invertible operator T with the wandering subspace property. We also give examples of left-invertible operators T with the wandering subspace property for which D(0,r(T)1), where r(T') is the spectral radius of the Cauchy dual T' of T.

DOI: http://dx.doi.org/10.7900/jot.2021nov05.2354
Keywords:  Bounded point evaluation, wandering subspace property, weighted\break shift, directed graph.

Contents   Full-Text PDF